# SDR AALA20141220007

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 92,282 hours, 14,707 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT AT FLAPS 0 - 1 SLAT DISAGREE LIGHT ILLUMINATED.  ALL OTHER PARAMETERS NORMAL.  ACCOMPLISHED FLAP SLAT ELEC UNIT BITE IAW FIM 27-51-00-815-808 WITH NO FAULTS FOUND.  PERFORMED SLAT ALTERNATE POWER & DRIVE SYS TEST IAW AMM 27-81-00 WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
